... I end up with a migraine. Seems strange because some people use it to prevent migraines but I'm almost positive it's not a coincidence. I'm bummed because I want to be able to take it for night sweats and Fibromyalgia pain
I have been on gabapentin for over 5 years now for peripheral neuropathy.
I too have had positive results, but lately I've been getting migraines. I'm not sure if it's related to the gabapentin but they seem to occur during times of high stress so they could just be stress headaches and completely unrelated.
So your question has perked my interest;
What about anybody else?
Sweetluck; It does say Headache and nausea and vomiting as a side effect but in the rare section, But that does not mean it well continue. Most the time these happen when you first start the medication. But sometimes I have noticed that even if you don't always take your dose's at close to the same time it can throw off your level. Try and make sure your not missing doses by more than a hour and like was already said very common when we are under more stress and we don't always notice. If they continue check with your doctor and see if it could be the medication And please don't give up hope this has been one of the real breakthrough medications for the pain of Fibromyalgia. And sometimes it stuff we are doing and not aware of it or just worring about it to much I was up to 2700mg for years and never noticed any side effects. Think positive the mind can do wierd things to any of us.It might also be a change in dose is needed.If it continues call your Doctor.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife has been taking Excedrin MIgraine for over 3 years a bottel of 100 a month some times 1 and?
Posted 3 Nov 2009 • 3 answers
Posted 1 Sep 2011 • 1 answer
Posted 24 Nov 2012 • 3 answers
Posted 20 Jun 2013 • 1 answer
Posted 10 Apr 2015 • 1 answer